Small conjunctive varieties of regular languages

Polák, Libor: Small conjunctive varieties of regular languages. In: Acta cybernetica, (17) 4. pp. 825-841. (2006)

Cikk, tanulmány, mű

Download (187kB) | Preview


The author's modification of Eilenberg theorem relates the so-called conjunctive varieties of regular languages with pseudovarieties of idempotent semirings. Recent results by Pastijn and his co-authors lead to the description of the lattice of all (pseudo)varieties of idempotent semirings with idempotent multiplication. We describe here the corresponding 78 varieties of languages.

Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 2006
Volume: 17
Number: 4
ISSN: 0324-721X
Page Range: pp. 825-841
Language: angol
Event Title: International Conference on Automata and Formal Languages, 11., 2005, Dobogókő
Uncontrolled Keywords: Természettudomány, Informatika
Additional Information: Bibliogr.: p. 840-841.; Abstract
Date Deposited: 2016. Oct. 15. 12:25
Last Modified: 2018. Jun. 05. 15:27

Actions (login required)

View Item View Item